© 2019 Stacked Motorsports Events. All Rights Reserved.

Stacked On Track Summer Cookout

Pocono Raceway - June 16th (North Course) 

60 Driver Cap 

Event Information 

 

When:

June 16th - Gates open at 7am - track goes live at 9am. There will be three 20 car sessions separated by driver skill. There will be instructors on site working with beginner and intermediate drivers. If you are interested in joining our instruction team please reach out to use via the Contact Us page which can be found here.

Enter the track through Gate 1 during the designated load-in time that was emailed to you

Which Courses Will Be Used: 

Saturday: North Course - see photo above

Driver Cap: 

This event will be capped at 60 drivers - 20 drivers in each skill level. 

Driver Groups:

HPDE will be split into three groups

       Beginner:

New to HPDE drivers will start in this group. There will be experienced instructors on-site that will sit with you and teach you the in's and out's of HPDE including line, speed, how to approach a turn, what gear you should be in, proper way to brake, etc. Passing is very limited in the beginner sessions.

      Intermediate:

Drivers in the intermediate group will drive without instructors.  Passing is limited and should be done in the specified zones and "point by's" in this group are required. It is the passing driver's responsibility to make sure all passes are executed in a safe and controlled manner. 

     Advanced:

This class is for the most experienced HPDE drivers. There are no passing restrictions, however, passing still needs to be approached with extreme caution and proper track etiquette - "point by's" are Highly Encouraged. It is the passing driver's responsibility to make sure all passes are executed in a safe and controlled manner. This event is not a race - leave a clear passing lane and do not force a pass to be made late. This is the highest level of driving in HPDE offered by Stacked and all drivers should be highly experienced and have a great knowledge of high performance driving.

Event Times: 

All event times will be sent to event participants the week of the event. Anticipate at 7am load in time, 9am go live time and at 6pm end time. 

SATURDAY: North Course

Gates Open: 7:00am

HPDE Tech: 7:00-8:20am HPDE Pits 

HPDE All Groups Drivers Meeting: 8:20am HPDE Pits 

Session one:Grid: Pat Leone and Team 

8:55 Intermediate Drivers lineup on pre-grid - 9:00 - 9:20 HPDE Beginner Group 1

9:15 Beginner Drivers lineup on pre-grid - 9:20 - 9:40 HPDE HPDE Intermediate

9:35 Beginner Drivers lineup on pre-grid - 9:40 - 10:00 Beginner Group 2

9:55 Advanced Drivers lineup on pre-grid - 10:00 - 10:20 HPDE Advanced

 

20 min break

Session two: Grid: Pat Leone and Team 

10::35 Intermediate Drivers lineup on pre-grid - 10:40 - 11:00 HPDE Beginner Group 1

10:55 Beginner Drivers lineup on pre-grid - 11:00 - 11:20 HPDE HPDE Intermediate

11:15 Beginner Drivers lineup on pre-grid - 11:20 - 11:40 Beginner Group 2

11:35 Advanced Drivers lineup on pre-grid - 11:40 - 12:00 HPDE Advanced

 

60 min lunch break

 

Session four: Grid: Pat Leone and Team

12:55 Intermediate Drivers lineup on pre-grid - 1:00 - 1:20 HPDE Beginner Group 1

1:15 Beginner Drivers lineup on pre-grid - 1:20 - 1:40 HPDE HPDE Intermediate

1:35 Beginner Drivers lineup on pre-grid - 1:40 - 2:00 Beginner Group 2

1:55 Advanced Drivers lineup on pre-grid - 2:00 - 2:20 HPDE Advanced

 

20 min break

Session five: Grid: Pat Leone and Team

2:35 Intermediate Drivers lineup on pre-grid - 2:40 -3:00 HPDE Beginner Group 1

2:55 Beginner Drivers lineup on pre-grid - 3:00 - 3:20 HPDE HPDE Intermediate

3:15 Beginner Drivers lineup on pre-grid - 3:20 - 3:40 Beginner Group 2

3:35 Advanced Drivers lineup on pre-grid - 3:40 - 4:00 HPDE Advanced

20 min break

Session Six: Grid: Pat Leone and Team

4:15 Intermediate Drivers lineup on pre-grid - 4:20 - 4:40 HPDE Beginner Group 1

4:35 Beginner Drivers lineup on pre-grid - 4:40 - 5:00 HPDE HPDE Intermediate

4:55 Beginner Drivers lineup on pre-grid - 5:00 - 5:20 Beginner Group 2

5:15 Advanced Drivers lineup on pre-grid - 5:20 - 5:40 HPDE Advanced

If there is still daylight we will continue to run HPDE Sessions until 6pm 

Pits/Camping/Track Etiquette:

This is outlined in the 2019 Stacked Rulebook located here​. Please familiarize yourself with the rulebook and be prepared for this weekend. Stacked and Poconos staff will have a zero tolerance policy for participants who break the rules and disrespect the venue. 

Arrival and Drivers Meetings:

There will be a drivers meeting before going live each day. Arrival load ins, pit areas and driver meeting times will be emailed out to all participants before the event. ​Please Note: ALL DRIVERS ARE REQUIRED TO MAKE THE DRIVERS MEETING EACH DAY OF THIS EVENT

Have A Blast: 

Stacked Motorsports Events is all about bringing the Motorsports community together. Have a blast, be safe, and learn a ton! 

Any questions or concerns:   

Please read the FAQ sheet located here or contact us via the Contact Us page. A link is provided here​